Jensen type inequalities on quasi - arithmetic operator means

Mićić Hot, Jadranka and Pavić, Zlatko and Pečarić, Josip (2011) Jensen type inequalities on quasi - arithmetic operator means. = Jensen type inequalities on quasi - arithmetic operator means. Scientiae Mathematicae Japonicae, 73 (2-3). pp. 183-192. ISSN 1346-0862. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 3.

Full text not available from this repository.

Abstract

As a continuation of our previous considerations about the operator order among quasi-arithmetic means [Linear Algebra Appl. 434 (2011), 1228-1237], we study this order with a di erent condition on the spectra. As an application we gave the order among some means. Also, we give similar results for F-order.

Item Type: Article (["eprint_fieldopt_article_type_article" not defined])
Keywords (Croatian): Jensen's operator inequality, Mond-Pečarić method, quasi-arithmetic mean, chaotic order
Subjects: NATURAL SCIENCES > Mathematics
TECHNICAL SCIENCE > Computing
Divisions: 1500 Chair of Mathematics
Date Deposited: 22 Sep 2016 12:31
Last Modified: 23 May 2017 11:27
URI: http://repozitorij.fsb.hr/id/eprint/6930

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata